# SDR DALA2015101806279

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACK BELLOW MAIN CABIN FLOOR APPROXIMATELY BL0 BETWEEN BS 440 AND BS 460.  R & R FLOOR SUPPORT UPPER ANGLE BS 440-460, BL "0" IAW DWG 143N5140, REV C.   INSTALLED NEW ANGLE IAW DWG 143N5140, REV C.
